# SDR QXEA0100078

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 6,182 hours, 8,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

YKM- PRELIMINARY REPORT.  AFTER DEPARTURE FROM YKM NOISE HEARD AT ROTATION.  NOTIFIED EN ROUTE BY YKM TOWER.  PANEL(S) SEPARATED FROM AIRCRAFT.  ON DESCENT IN SEA A SECOND NOISE HEARD.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT DOWN FOR REPAIR.
